Degree of approximation of Conjugate Series of a Fourier Series by (E,r)(N,p,q) Means

Authors

  • U. K. Misra National Institute of Science and Technology PallurHills-761008, Odisha
  • B. P. Padhy Roland Institute of Technology Golanthara-761008, Odisha
  • Mahendra Misra Binayak College,Berhampur Odisha
  • Santosh Kumar Nayak Jeevan Jyoti Mahavidyalaya, Raikia Khandamal, Odisha

DOI:

https://doi.org/10.24297/jam.v9i2.2412

Keywords:

Degree of Approximation, conjugate Fourier series, Lebesgue integral.

Abstract

In this paper a theorem on degree of approximation of a function 5.jpgLip ? by product Summability(E,r)(N,p,q)of conjugate series of Fourier series associated with f, has been established.

Downloads

Author Biographies

U. K. Misra, National Institute of Science and Technology PallurHills-761008, Odisha

Department of Mathematics

B. P. Padhy, Roland Institute of Technology Golanthara-761008, Odisha

Department of Mathematics

Mahendra Misra, Binayak College,Berhampur Odisha

Department of Mathematics

Santosh Kumar Nayak, Jeevan Jyoti Mahavidyalaya, Raikia Khandamal, Odisha

Department of Mathematics

Downloads

Published

2014-07-24

How to Cite

Misra, U. K., Padhy, B. P., Misra, M., & Nayak, S. K. (2014). Degree of approximation of Conjugate Series of a Fourier Series by (E,r)(N,p,q) Means. JOURNAL OF ADVANCES IN MATHEMATICS, 9(2), 1955–1962. https://doi.org/10.24297/jam.v9i2.2412

Issue

Section

Articles